# SDR AT0100068

- Difficulty date: January 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Lavatory Wall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAVATORY WALL SUPPORT AT BS 308 CORRODED AT FLANGE.  REMOVED CORRODED LAVATORY WALL, FABRICATED AND INSTALLED REPAIR IAW B737 SRM 51-40-4.
